MathSciNet Relay Station
MathSciNet bibliographic data
MR252349 (40 #5570) 10.66
Siegel, Carl Ludwig Berechnung von Zetafunktionen an ganzzahligen Stellen. (German) Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II 1969 1969 87–102.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement